MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 22MM X 60CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 22MM X 60CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number DLF182260
Medical Device Problem Codes Stretched (1601); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a coil embolization of superior gluteal artery and inferior gluteal artery, a deltafill18 22mm x 60cm coil (dlf182260, 30927154) was used according to the instructions for use (ifu).There was a resistance during delivery, so the deltafill18 coil was retrieved and found unraveled.The procedure was successfully completed with another new coil.There was no negative impact on the patient.It is unknown if a continuous flush was done.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded, therefor, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30927154 number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information received indicated that there was no evidence of physical material within the device.The resistance was felt during advancement to the target artery.They were able to remove the device through the microcatheter.Other devices were successfully used with the microcatheter prior to or after the encountered resistance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Complaint conclusion: as reported by the field, during a coil embolization of superior gluteal artery and inferior gluteal artery, a deltafill18 22mm x 60cm coil (dlf182260, 30927154) was used according to the instructions for use (ifu).There was a resistance during delivery, so the deltafill18 coil was retrieved and found unraveled.The procedure was successfully completed with another new coil.There was no negative impact on the patient.It is unknown if a continuous flush was done.Additional information received indicated that there was no evidence of physical material within the device.The resistance was felt during advancement to the target artery.They were able to remove the device through the microcatheter.Other devices were successfully used with the microcatheter prior to or after the encountered resistance.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30927154 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaints could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) caution that if unusual friction is still noticed during advancement or retraction of the coil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire catheter system and examine for damage.Replace it with a new system.If friction still exists, withdraw and examine the delivery catheter system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the events were related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAFILL18 22MM X 60CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17212109
Report Number3008114965-2023-00428
Device Sequence Number6391713
Product Code KRD
UDI-Device Identifier10886704077176
UDI-Public10886704077176
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberDLF182260
Device Catalogue NumberDLF182260
Device Lot Number30927154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/07/2023
09/13/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date08/15/2023
09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MICROCATHETER
Patient SexUnknown